Canavati fractional approximations using max-product operators
Here we study the approximation of functions by sublinear positive operators with applications to a large variety of Max-Product operators under Canavati fractional differentiability. Our approach is based on our general fractional results about positive sublinear operators. We derive Jackson type inequalities under simple initial conditions. So our way is quantitative by producing inequalities with their right hand sides involving the modulus of continuity of Canavati fractional derivative of the function under approximation. It follows Anastassiou (Canavati fractional approximation by max-product operators. Progress in fractional differentiation and applications, 2017, ).
Studies in Systems, Decision and Control
Anastassiou, G. (2018). Canavati fractional approximations using max-product operators. Studies in Systems, Decision and Control, 147, 95-118. https://doi.org/10.1007/978-3-319-89509-3_5